MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 1 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 1 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC TIBIA PS MOD INSRT SZ 1 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomitants: 4045435 02-010-01-0210 - femur ps cem.Nº1 izq.4021134 02-012-45-1010 - bandeja tibial logic fit 1f/1t.4282456 204-34-04 - vastago ext.14x40mm.4232175 204-70-00 - tornillo fijacion vástago a tibia.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
Ubarmin #31 during the week of april 17-25, representatives of exactech, inc.And exactech spain conducted an in person site visit with (b)(6) hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.On 28-nov-2023 updates to the excel listing were provided.This patient (b)(6) was implanted with a 02-012-35-1009 logic tibia ps mod insrt sz 1 9mm, serial number (b)(6) on (b)(6) 2016.The insert was manufactured on 3/24/2015 and was packaged in a vacuum bag with no evoh.The insert was manufactured on 3/24/2015 and was 1.02 years shelf age at the time of implant.Pending revision for wear of the polyethylene.No additional details are available at this time.
 
Additional Manufacturer Narrative
H3: the prosthesis wear reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, this cannot be confirmed as the device was not available for evaluation, and images and radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The prosthesis wear reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, this cannot be confirmed as the device was not available for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 1 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainseville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18352559
Report Number1038671-2023-03019
Device Sequence Number8406746
Product Code JWH
UDI-Device Identifier10885862001689
UDI-Public10885862001689
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2023
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 1 9MM
Device Catalogue Number02-012-35-1009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer03/27/2024
05/15/2025
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date04/01/2024
05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other;
Patient SexUnknown